I have Anemia, low vitamin D and Iron and My hair is thinning quite a bit, does anyone else experience this ?
Yes, I also suffer from hair loss... it is one of the Hashimoto´s many symptoms.
Yes, I've experienced hair loss, as well. I find that vitamins and a healthy diet help a little bit.
You must take iron everyday; and vit D3 and K2 as well. Both are very important. I take both. I also try not to avoid the sun as I did in the past because it makes me feel too hot. I feel that since I have been doing all that,
only a few months, my nails are much much better which is a good sign.
I found the following information from Dr Frank Lipman very clear and useful. I hope you do to!.
"If your blood level is above 45ng/ml and for maintenance, I recommend 2,000-4,000 IU daily depending on age, weight, season, how much time is spent outdoors, where one lives, skin color and obviously blood levels. In other words if you are older, larger, living in the northern latitudes during the winter, are not getting sun and have dark skin, I recommend the higher maintenance dose.
Vitamin D3 5000 IU If your blood level is 35-45 ng/ml, I recommend you correct it with 5,000 of vitamin D3 a day for 3 months under a doctor’s supervision and then recheck your blood levels.
Vitamin D3 10000 IU If your blood level is less than 35 ng/ml, I recommend you correct it with 10,000 of vitamin D3 a day under a doctor’s supervision and then recheck your blood levels after 3 months. It takes a good 6 months usually to optimize your vitamin D levels if you’re deficient. Once this occurs, you can lower the dose to the maintenance dose of 2,000 – 4,000 IU a day".
Hope to have helped you.
Low vitamin D and Iron I do not think is due to the hypothyroidism. Are you taking vitamin D3?
Supplementation is necessary. I take it. My iron tests are ok but I take iron supplement, a very
gentle one as well as not too much of it; iron has to be chosen carefully; it can be rough on our delicate intestines.
I recommended you to have D3 and K2 supplements to absorb the calcium you eat. Last week
my physiotherapist told me to look in internet for K2 side effects. She was right. I have stopped
taking K2. Some symptoms I had and thought they were from the Hashimoto's, could very well
be from the K2.
I had to tell you that. So you can make other women aware... as well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Nov 2010 • 1 answer
Updated 7 Jul 2012 • 7 answers
Updated 10 Aug 2011 • 2 answers
I Was told I was low in vitamin D and read that vitamin D3 is the vitamin to take. It's all confusi?
Updated 13 Aug 2017 • 4 answers
Updated 26 Aug 2013 • 4 answers